Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Delayed periods, cramps, diarrhea, vomiting, nausea, hot flashes. Causes for symptoms?

Hello, my period is a month+ late. Ive taken multiple tests throughout. And even visted my dr. I have been having cramping and diahrea like im going to get it but never do, ive been vomiting , nausious, and have had hot flashes,i did have a baby 6+ months ago. But ive had periods since and tge last 2have been iregular, short. Could you please help me!
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Welcome to Healthcare-Magic
Greetings of the day

I would suggest you intake of oral rehydration solution(WHO recommended).
Antiemetic like Ondansetron will be helpful for relieving vomiting.
Acute gastroenteritis is slef limiting and should settle down.
In case you need any further assistance, will be glad to assist you.

Wishing you happy and healthy life

Take Care

Best Regards
Dr Deepak K K
Answered: Fri, 3 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor